| Model Number |
Z452G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2020 and the suture was used.During surgery, the suture kept breaking.Upon inspecting the suture later on, small weak spots were noticed along the whole length of the suture.A like device was used to complete the procedure.There were no adverse patient consequences reported.